# SDR CHQA20121031414

- Difficulty date: October 31, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT SIDE WALL SEAT TRACK SUPPORT AT FRAME 42 THROUGH FRAME 50.  THE LEFT SIDE WALL SEAT TRACK SUPPORT FROM FRAME 42 THROUGH FRAME 50 WAS REPAIRED IN ACCORDANCE WITH SRM 51-30-03, 51-20-03, AND 51-40-02.
